Linear integral inequalities

Miloš Ráb

Archivum Mathematicum (1979)

  • Volume: 015, Issue: 1, page 37-46
  • ISSN: 0044-8753

How to cite

top

Ráb, Miloš. "Linear integral inequalities." Archivum Mathematicum 015.1 (1979): 37-46. <http://eudml.org/doc/17991>.

@article{Ráb1979,
author = {Ráb, Miloš},
journal = {Archivum Mathematicum},
keywords = {integral inequalities; Gronwall inequality},
language = {eng},
number = {1},
pages = {37-46},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Linear integral inequalities},
url = {http://eudml.org/doc/17991},
volume = {015},
year = {1979},
}

TY - JOUR
AU - Ráb, Miloš
TI - Linear integral inequalities
JO - Archivum Mathematicum
PY - 1979
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 015
IS - 1
SP - 37
EP - 46
LA - eng
KW - integral inequalities; Gronwall inequality
UR - http://eudml.org/doc/17991
ER -

References

top
  1. Bellman R., The stability of solutions of linear differential equations, Duke Math. J. 10 (1943), 643-647. (1943) Zbl0061.18502MR0009408
  2. Chandra J., Davis P. W., Linear generalizations of Gronwall's inequality, Proc. Amвr. Math. Soc. 60 (1976), 157-160, (1976) Zbl0347.34009MR0422735
  3. Chu S. C., Metcalf F. T., On Gronwall's inequality, Proc. Ameг. Math. Soc. 18 (1967), 439-440. (1967) Zbl0148.28902MR0212529
  4. Gronwall T. H., Note on the derivatives with respect to a parameter of the solutions of a system of differential equations, Ann. of Math. (2) (1918/19), 292-296. (1918) 
  5. Jones G., Fundamental inequalities for discrete and discontinuous functional equations, J. Soc. Ind. Appl. Math., 12 (1964), 43-57. (1964) Zbl0154.05702MR0162069
  6. Pachpatte B. G., On some generalizations of Bellman's lemma, J. Math. Anal. Appl. 51 (1975), 141-150. (1975) Zbl0305.26010MR0372135
  7. Pachpatte B. G., On some integral inequalities similar to Bellman-Bihari inequalities, J. Math. Anal. Appl. 49 (1975), 794-802. (1975) Zbl0305.26009MR0369640
  8. Ráb M., Bounds for solutions of the equation ( p ( t ) x ' ) ' + q ( t ) x = h ( t , x , x ' ) , Arch. Math. (Bгno), XI (1975), 79-84. (1975) Zbl0318.34062MR0412520
  9. Rabczuk R., Elementy nierówności róznickowych, Panstwowe wydawatelstvo naukowe, Warszawa 1976. (1976) MR0457827
  10. Reid W. T., Properties of solutions of an infinite System of ordinary linear differentiał equations of first order with auxiliary boundary contitions, Trans. Amer. Math. Soc. 32 (1930), 284-318. (1930) MR1501539
  11. Sato T., Iwasaki A., Sur l'équation intégrale de Volterra, Proc. Japan Accad. 31 (1955), 395-398. (1955) Zbl0066.34803MR0075457
  12. Vencková M., On the boundedness of solutions of higher order differential equations, Arch. Math. (Brno) XIII (1977), 235-242. (1977) Zbl0411.34047MR0486806
  13. Walter W., Differential- und Integral-Ungleichungen, Springer Verlag, Berlin-Göttingen-Heidelberg-New York 1964. (1964) Zbl0119.12205MR0172076
  14. Willet D., A linear generalization of Gronwall's inequality, Proc. Аmer. Math. Soc. 16 (1965), 774-778. (1965) 
  15. Бapбaшин E. А., Bвeдeнue в meopuю ycmoйчueocmu, Hayкa, Mocквa 1967. (1967) 
  16. Быкoв Я. B., Caлпapaгoв X. M., K meopuu uнmeгpo-дuффepeнцuaлъныx ypaвнeнuй, Иccлeдoвaниe пo интerpoдиффepeнциaльным ypaвнeниям в Киpгизии, вып. 2, Изд. А. H. Kиpгизcкoй CCP 1962. (1962) 
  17. Быкoв Я. B., O нeкomopыx эaдaчax meopuu uнmeгpo-дuффepeнцuaлъныx ypaвнeнuй, Фpyнзe изд-вo Kиpг. Г. У. 1967. (1967) 
  18. Beдь Ю. А., O вoзмyщeнuяx лuнeuныx oднopoдныx дuффepeнцuaлъныx ypaвнeнuй c пepeмeннымu кoэффuцueнmaмu, Иccлeдoвaния пo интeгpoдиффepeнциaльным ypaвнeниям в Kиpгизии, вып. 3, Фpyнзе Илим 1965. (1965) 
  19. Гамидов Ш. Г., Некоторые интегральные неравенства для краевых задач дифференциальных уравнений, Дифф. уравнения (1965). (1965) Zbl1099.01519
  20. Задирака К. В., Исследование нерегулярно возмущенных дифференциальных уравнений, Вопросы теории и истории дифференциальных уравнений, Наукова думка, Киев 1968. (1968) Zbl1171.62301
  21. Мовлянкулов X., Филатов А. Н., Об одном приближенном методе построения решений интегральных уравнений, Труды Инст. киберн. ВЦАН УзССР, Вопросы вычислительной и прикладной мат., вып. 12, Ташкент 1972. (1972) Zbl1170.01322
  22. Сарбарлы С М., Исследование решений нелинейных интегральных уравнений на полуоси по параметру, Уч. зап. АГУ № 5 (1965). (1965) Zbl1099.01519
  23. Сарбарлы С. М., Исследование решений нелинейных интегральных уравнений на полуоси по параметру, Уч. зап. АГУ № б (1965). (1965) Zbl1099.01519
  24. Филатов А. Н., Методы усреднения в дифференциальных и интегродифференциальных уравнениях, Фан Ташкент 1971. (1971) Zbl1168.35423
  25. Филатов А. Н., Шарова Л. В., Интегральные неравенства и теория нелинейных колебаний, Наука, Москва 1976. (1976) Zbl1170.01332
  26. Харламов П. В., Об оценке решений системы дифференциальных уравнений, Украинский мат. журнал 7 (1955) 471-473. (1955) Zbl1160.26300MR0077726
  27. Чанбиров Т. И., Об одном обобщении неравенства Гронуолла и его приложения, Уч. зап. АГУ, Сер. физ.-мат. наук (1970) № 2. (1970) Zbl1170.92319
  28. Эфендиев А. Р., Две теоремы об устойчивости движения, Вестник Москов. унив. 1962, Сер. 1, мат.-мех., 9-14. (1962) Zbl1005.68507

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.